# SDR AWXA200400168

- Difficulty date: January 4, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 6050578
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LT HORIZONTAL STABILIZER AFT SPAR UPPER CAP BETWEEN STAB STA 159 - 164.5.  MAINTENANCE BLENDED OUT CORROSION ON LT HORIZONTAL STABILIZER AFT SPAR UPPER CAP FROM STAB STA 159 TO STAB STA 164.5; PERFORMED HFEC INSPECTION TO ENSURE DAMAGE REMOVED; FABRICATED AN EXTERNAL DOUBLER, REPAIR ANGLE, AND RADIUS FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5500-04027-SS3.
